MENU

You are here

Publications

Export 1637 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
B
Belavin A, Dubrovin B, Mukhametzhanov B. Minimal Liouville gravity correlation numbers from Douglas string equation. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34588
Bellettini G, Elshorbagy A. On the square distance function from a manifold with boundary.; 2019. Available from: http://cvgmt.sns.it/media/doc/paper/4260/manif_with_bound_dist.pdf
Bellettini G, Novaga M, Kholmatov S. Minimizers of anisotropic perimeters with cylindrical norms. Communications on Pure & Applied Analysis [Internet]. 2017 ;16:1427. Available from: http://aimsciences.org//article/id/47054f15-00c7-40b7-9da1-4c0b1d0a103d
Bellettini G, Novaga M, Kholmatov S. Minimizing movements for mean curvature flow of droplets with prescribed contact angle. Journal de Mathématiques Pures et Appliquées [Internet]. 2018 ;117:1 - 58. Available from: http://www.sciencedirect.com/science/article/pii/S0021782418300825
Bellettini G, Tealdi L, Paolini M. On the area of the graph of a piecewise smooth map from the plane to the plane with a curve discontinuity. ESAIM: COCV [Internet]. 2016 ;22(1):29-63. Available from: https://www.esaim-cocv.org/articles/cocv/abs/2016/01/cocv140065/cocv140065.html
Bellettini G, Kholmatov S. Minimizing Movements for Mean Curvature Flow of Partitions. SIAM Journal on Mathematical Analysis [Internet]. 2018 ;50:4117-4148. Available from: https://doi.org/10.1137/17M1159294
Bellettini G, Coscia A, Dal Maso G. Special functions of bounded deformation. [Internet]. 1995 . Available from: http://hdl.handle.net/1963/978
Bellettini G, Elshorbagy A, Paolini M, Scala R. On the relaxed area of the graph of discontinuous maps from the plane to the plane taking three values with no symmetry assumptions. Annali di Matematica Pura ed Applicata (1923 -) [Internet]. 2019 . Available from: https://doi.org/10.1007/s10231-019-00887-0
Beltrán C, Kozhasov K. The Real Polynomial Eigenvalue Problem is Well Conditioned on the Average. Foundations of Computational Mathematics [Internet]. 2019 . Available from: https://doi.org/10.1007/s10208-019-09414-2
Benner P, Ohlberger M, Patera A, Rozza G, Sorensen DC, Urban K. Model order reduction of parameterized systems (MoRePaS): Preface to the special issue of advances in computational mathematics. Advances in Computational Mathematics. 2015 ;41:955–960.
Benvenuti S, Bonelli G, Ronzani M, Tanzini A. Symmetry enhancements via 5d instantons, qW-algebrae and (1,0) superconformal index. Journal of High Energy Physics [Internet]. 2016 ;2016:53. Available from: https://doi.org/10.1007/JHEP09(2016)053
Bershtein M, Bonelli G, Ronzani M, Tanzini A. Exact results for N=2 supersymmetric gauge theories on compact toric manifolds and equivariant Donaldson invariants. Journal of High Energy Physics [Internet]. 2016 ;2016:23. Available from: https://doi.org/10.1007/JHEP07(2016)023
Bershtein M, Bonelli G, Ronzani M, Tanzini A. Gauge theories on compact toric surfaces, conformal field theories and equivariant Donaldson invariants. Journal of Geometry and Physics [Internet]. 2017 ;118:40 - 50. Available from: http://www.sciencedirect.com/science/article/pii/S0393044017300165
Berti M, Malchiodi A. Non-compactness and multiplicity results for the Yamabe problem on Sn. J. Funct. Anal. 180 (2001) 210-241 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1345
Berti M, Bolle P. Bifurcation of free vibrations for completely resonant wave equations. Boll. Unione Mat. Ital. Sez. B 7 (2004) 519-528 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2245
Berti M, Bolle P. Cantor families of periodic solutions for completely resonant nonlinear wave equations. Duke Math. J. 134 (2006) 359-419 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2161
Berti M, Bolle P. Sobolev quasi-periodic solutions of multidimensional wave equations with a multiplicative potential. Nonlinearity. 2012 ;25:2579-2613.
Berti M, Delort J-M. Almost global existence of solutions for capillarity-gravity water waves equations with periodic spatial boundary conditions.; 2017. Available from: http://preprints.sissa.it/handle/1963/35285
Berti M, Bolle P. Cantor families of periodic solutions for wave equations via a variational principle. Advances in Mathematics. 2008 ;217:1671-1727.
Berti M, Biasco L, Valdinoci E. Periodic orbits close to elliptic tori and applications to the three-body problem. Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 3 (2004) 87-138 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2985
Berti M, Biasco L. Forced vibrations of wave equations with non-monotone nonlinearities. Ann. Inst. H. Poincaré Anal. Non Linéaire 23 (2006) 439-474 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2160
Berti M, Bolle P. Sobolev periodic solutions of nonlinear wave equations in higher spatial dimensions. Archive for Rational Mechanics and Analysis. 2010 ;195:609-642.
Berti M, Bolle P. Periodic solutions of nonlinear wave equations with general nonlinearities. Comm.Math.Phys. 243 (2003) no.2, 315 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1648
Berti M, Biasco L. Periodic solutions of nonlinear wave equations with non-monotone forcing terms. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 16 (2005), no. 2, 117-124 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/4581
Berti M, Carminati C. Chaotic dynamics for perturbations of infinite-dimensional Hamiltonian systems. Nonlinear Anal. 48 (2002) 481-504 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1279

Pages

Sign in